MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, hst iii system (4.3mm) after making an incision with a cutter, a seal was inserted, but it was not positioned properly.Another manufacturer device was used, and the procedure was completed without incident.There was no risk to the patient's health.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, hst iii system (4.3mm) after making an incision with a cutter, a seal was inserted, but it was not positioned properly.Another manufacturer device was used, and the procedure was completed without incident.There was no risk to the patient's health.No additional treatment needed.A central anastomosis device (enclosed) from another company was used and has been disposed of.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: a2,a4,b4,b5,d9,g3,g6,h2,h3,h6,h11.The lot # 3000474241 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23664687
Report Number2242352-2025-0001255
Device Sequence Number10260327
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000474241(17)270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000474241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age70 YR
Patient SexUnknown
Patient Weight70 KG